Thousands of people are continually looking for alternatives to improve the functions of their bones, especially when they are already at an age where decalcification is more likely. Although many doctors recommend taking medications, people need to be aware that many drugs can contribute to calcium loss. So, if you are taking any of these drugs, it’s essential to take precautions. Let us remember that calcium is the main mineral with which the structures of bones and teeth are composed.
Corticosteroids May Have Side Effects
These drugs, derived from cortisone, are prescribed for those who may suffer severe damage to different parts of the body, so they are recommended to stop the processes of deterioration. Long-term use of these corticosteroids may have a side effect on diseases such as arthritis, pneumonitis, or myocarditis. An intake of this medicine that is greater than three months, and exceed 5mg a day, can progressively weaken bones, mainly in three ways:
- Decrease the amount of calcium: This does not matter if the person feeds on products high in calcium.
- Destruction of bones: It does not allow the cells to work correctly, so there can be severe destruction of these structures.
- Reduction of estrogen percentages: This causes the loss of calcium.
Do not abuse antacids.
These drugs are well known in society, but excessive consumption can cause severe harm. These products aim to regulate the acidity of gastric juices, so they are recommended for those suffering from diseases that cause this symptom or reaction. What very few know is that the prolonged use of these drugs can alter the process of bone formation, creating destruction of its composition. The acidity of the gastric juices can severely damage the teeth, so there must be a follow-up of the oral area with a dentist who knows about biological dentistry Tijuana.
To avoid the consumption of antacids, it is recommended that people eat a softer diet and full of nutrients, leaving aside those foods that cause acidity. Similarly, constant exercise helps to improve digestive processes.
Beware of anticoagulants.
The purpose of these products is that the blood becomes more liquid and does not accumulate that can cause severe problems in the body. Although we know that avoids the appearance of thrombus, there can also be a loss of vitamin K. This vitamin is essential for the formation and fortification of bones and teeth, so excessive consumption of these drugs can cause severe weakening.
It is also necessary to keep in mind that there are certain groups of people who are much more likely to have bone problems.
- People who take any of the medicines listed above are more likely to have a series of weakened bones and teeth. Therefore, it is necessary to consult your doctor to find out if you will need to take vitamins.
- Women in menopause are also very likely to develop bone problems, mainly because estrogen levels drop significantly.
- People who previously suffered from a bill.
- Young people who take a lot of medication because of illness.
Although it is often necessary to take these drugs, it is essential to always eat a healthy diet that strengthens the bones. A healthy diet can help the loss of calcium is not higher.